# SDR CHQA200500042

- Difficulty date: February 25, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 11,941 hours, 9,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFTHAND OVERWING EMERGENCY EXIT LIGHT IS INOP.  REPLACED THE LEFTHAND OVERWING EMERGENCY EXIT LIGHT BULB IAW EMB 145 AMM 33-50-10.  OPS CHECK GOOD.
